Alert archive / Massachusetts / Gale Warnings in 2025

Gale Warning 42, NWS Boston/Norton, MA

December 10, 2025

NWS Boston/Norton, MA issued this gale warning at Dec 10, 2025, 1:53 AM EST. It took effect at Dec 11, 2025, 7:00 AM EST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 10, 2025, 1:53 AM EST (06:53 UTC)
In effect from
Dec 11, 2025, 7:00 AM EST
Expired
Dec 12, 2025, 1:00 PM EST
In force
30 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

289 
WHUS71 KBOX 100653
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
153 AM EST Wed Dec 10 2025

ANZ230-236-102000-
/O.CAN.KBOX.SC.Y.0126.000000T0000Z-251211T1100Z/
/O.NEW.KBOX.GL.W.0042.251211T1200Z-251212T1800Z/
Boston Harbor-Narragansett Bay-
153 AM EST Wed Dec 10 2025

...GALE WARNING IN EFFECT FROM 7 AM THURSDAY TO 1 PM EST FRIDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 40 kt and waves 
  2 to 3 feet expected.

* WHERE...In Massachusetts coastal waters, Boston Harbor. In 
  Rhode Island coastal waters, Narragansett Bay.

* WHEN...From 7 AM Thursday to 1 PM EST Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ231>235-237-250-251-254>256-102000-
/O.EXT.KBOX.GL.W.0041.000000T0000Z-251212T1800Z/
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
153 AM EST Wed Dec 10 2025

...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST FRIDAY...

* WHAT...West winds 25 to 35 kt with gusts up to 45 kt and seas 
  7 to 10 feet.

* WHERE...Portions of Massachusetts coastal waters and Rhode 
  Island coastal waters. 

* WHEN...Until 1 PM EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

Frank
4 follow-up statements
713 
WHUS71 KBOX 101806
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
106 PM EST Wed Dec 10 2025

ANZ231>235-237-250-251-254>256-110715-
/O.CON.KBOX.GL.W.0041.000000T0000Z-251212T1800Z/
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
106 PM EST Wed Dec 10 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WHAT...West winds 25 to 35 kt with gusts up to 45 kt and seas 
  6 to 11 feet.

* WHERE...Portions of Massachusetts coastal waters and Rhode 
  Island coastal waters. 

* WHEN...Until 1 PM EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ230-236-110715-
/O.CON.KBOX.GL.W.0042.251211T1200Z-251212T1800Z/
Boston Harbor-Narragansett Bay-
106 PM EST Wed Dec 10 2025

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THURSDAY TO 1 PM EST
FRIDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 40 kt and waves 
  2 to 4 feet expected.

* WHERE...In Massachusetts coastal waters, Boston Harbor. In 
  Rhode Island coastal waters, Narragansett Bay.

* WHEN...From 7 AM Thursday to 1 PM EST Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$
821 
WHUS71 KBOX 110724
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
224 AM EST Thu Dec 11 2025

ANZ250-254>256-112030-
/O.EXT.KBOX.GL.W.0041.000000T0000Z-251213T0000Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
224 AM EST Thu Dec 11 2025

...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST FRIDAY...

* WHAT...West winds 20 to 30 kt with gusts up to 45 kt and seas 
  7 to 10 feet.

* WHERE...In Massachusetts coastal waters, Coastal waters east 
  of Ipswich Bay and the Stellwagen Bank National Marine 
  Sanctuary, Coastal waters from Provincetown MA to Chatham MA 
  to Nantucket MA out 20 nm and Coastal Waters extending out to 
  25 nm South of Marthas Vineyard and Nantucket. In Rhode Island 
  coastal waters, Coastal Waters from Montauk NY to Marthas 
  Vineyard extending out to 20 nm South of Block Island.

* WHEN...Until 7 PM EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ231>235-237-251-112030-
/O.CON.KBOX.GL.W.0041.000000T0000Z-251212T1800Z/
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Massachusetts Bay and Ipswich Bay-
224 AM EST Thu Dec 11 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 45 kt and seas 
  4 to 7 feet.

* WHERE...Portions of Massachusetts coastal waters and Rhode 
  Island coastal waters. 

* WHEN...Until 1 PM EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ230-236-112030-
/O.CON.KBOX.GL.W.0042.251211T1200Z-251212T1800Z/
Boston Harbor-Narragansett Bay-
224 AM EST Thu Dec 11 2025

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 PM
EST FRIDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 40 kt and waves 
  2 to 3 feet expected.

* WHERE...In Massachusetts coastal waters, Boston Harbor. In 
  Rhode Island coastal waters, Narragansett Bay.

* WHEN...From 7 AM this morning to 1 PM EST Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

Frank
387 
WHUS71 KBOX 111733
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
1233 PM EST Thu Dec 11 2025

ANZ231>235-237-251-121000-
/O.CON.KBOX.GL.W.0041.000000T0000Z-251212T1800Z/
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Massachusetts Bay and Ipswich Bay-
1233 PM EST Thu Dec 11 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WHAT...West winds 25 to 35 kt with gusts up to 45 kt and seas 
  4 to 6 feet.

* WHERE...Portions of Massachusetts coastal waters and Rhode 
  Island coastal waters. 

* WHEN...Until 1 PM EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ250-254>256-121000-
/O.CON.KBOX.GL.W.0041.000000T0000Z-251213T0000Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
1233 PM EST Thu Dec 11 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

* WHAT...West winds 25 to 35 kt with gusts up to 45 kt and seas 
  7 to 10 feet.

* WHERE...In Massachusetts coastal waters, Coastal waters east 
  of Ipswich Bay and the Stellwagen Bank National Marine 
  Sanctuary, Coastal waters from Provincetown MA to Chatham MA 
  to Nantucket MA out 20 nm and Coastal Waters extending out to 
  25 nm South of Marthas Vineyard and Nantucket. In Rhode Island 
  coastal waters, Coastal Waters from Montauk NY to Marthas 
  Vineyard extending out to 20 nm South of Block Island.

* WHEN...Until 7 PM EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ230-236-121000-
/O.CON.KBOX.GL.W.0042.000000T0000Z-251212T1800Z/
Boston Harbor-Narragansett Bay-
1233 PM EST Thu Dec 11 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 45 kt and waves 
  2 to 4 feet.

* WHERE...In Massachusetts coastal waters, Boston Harbor. In 
  Rhode Island coastal waters, Narragansett Bay.

* WHEN...Until 1 PM EST Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$
835 
WHUS71 KBOX 120814
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
314 AM EST Fri Dec 12 2025

ANZ231>235-237-251-121800-
/O.CON.KBOX.GL.W.0041.000000T0000Z-251212T1800Z/
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Massachusetts Bay and Ipswich Bay-
314 AM EST Fri Dec 12 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WHAT...West winds 25 to 35 kt with gusts up to 40 kt and seas 
  4 to 6 feet.

* WHERE...Portions of Massachusetts coastal waters and Rhode 
  Island coastal waters. 

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ250-254>256-122115-
/O.CON.KBOX.GL.W.0041.000000T0000Z-251213T0000Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
314 AM EST Fri Dec 12 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...West winds 25 to 35 kt with gusts up to 45 kt and seas 
  7 to 10 feet.

* WHERE...In Massachusetts coastal waters, Coastal waters east 
  of Ipswich Bay and the Stellwagen Bank National Marine 
  Sanctuary, Coastal waters from Provincetown MA to Chatham MA 
  to Nantucket MA out 20 nm and Coastal Waters extending out to 
  25 nm South of Marthas Vineyard and Nantucket. In Rhode Island 
  coastal waters, Coastal Waters from Montauk NY to Marthas 
  Vineyard extending out to 20 nm South of Block Island.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ230-236-121800-
/O.CON.KBOX.GL.W.0042.000000T0000Z-251212T1800Z/
Boston Harbor-Narragansett Bay-
314 AM EST Fri Dec 12 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt and waves 
  2 to 3 feet.

* WHERE...In Massachusetts coastal waters, Boston Harbor. In 
  Rhode Island coastal waters, Narragansett Bay.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Dec 9, 5:49 PM EST, 8 hours 4 minutes earlier.

Area forecast discussion, Dec 9, 5:49 PM EST, 8 hours 4 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
549 PM EST Tue Dec 9 2025

.SYNOPSIS...
A moisture starved shortwave crosses the region tonight with a
period of mainly scattered light snow showers. A more
significant disturbance brings much milder temperatures and a
period of mainly rain Wednesday afternoon and evening with any
snow confined to the highest terrain of the Berkshires and
northern Worcester Hills. A cold front crosses the region later
Wednesday night...bringing mainly dry, but blustery and cold
weather returning Thursday into Friday. Low pressure may bring
snow with even some ice/rain to the region Saturday night into
Sunday depending on its track. This will be followed by another
shot of arctic air and well below normal temperatures early next
week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Key Messages...

* Cold/dry conditions persist for the rest of the afternoon

* Southerly winds support increasing temperatures overnight

* Slight chance for some snow showers mainly across eastern MA

Rest of Today and Tonight

High pressure continues to support sunny skies, light winds, and
dry weather for the rest of the afternoon. As high pressure
shifts east overnight, return flow from the south will support
increasing temperatures through day break. Thus, we can actually
expect the overnight low to occur around midnight. A moisture
starved short-wave disturbance aloft moves overhead after
midnight. This may support a few widely scattered snow showers,
mainly across eastern MA. Not expecting any significant impacts
or accumulations with only a dusting at locations where snow
showers develop. Temperatures rise to the mid to upper 20s
across most of interior southern New England by sunrise. Low 20s
for northwest MA/high elevations and upper 30s to low 40s for
Cape/Islands.

&&

.SHORT TERM /WEDNESDAY NIGHT/...
Key Messages...

* Increasing cloudiness tomorrow with more mild temperatures
  during the day

* Rain/snow Showers overspread the region from west to east
  tomorrow afternoon and evening

* Cold front clears clouds/showers out overnight and is followed
  by cold/blustery conditions

Wednesday and Wednesday Night

Warm advection and strong southerly winds support increasing
temperatures tomorrow with 925 and 850 hPa temps rising to near 0C
by the afternoon. This will support mild surface temperatures in the
upper 40s to low 50s across southeastern MA and RI tomorrow. Areas
across western MA and CT will be much cooler in the upper 30s to low
40s. Rain/snow showers begin to overspread the region from west to
east tomorrow afternoon into tomorrow evening. Mainly expecting
rain with some snow showers possible at the higher elevations
of The Berkshires and northern Worcester Hills. Accumulations
will be minor, but may approach 1-2 inches on the east slopes of
The Berks. Elsewhere, mainly in Worcester County, only
expecting a dusting if any accumulation at all.

A cold front moves over the region tomorrow night and clears
skies from west to east after midnight. This will be followed by
a brisk west/northwest wind and temperatures dipping back down
into the upper 20s/low 30s by Thursday morning.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Key Messages:

* Falling temps Thurs with very cold and windy conditions Thurs aftn
  to evening.

* Dry with modifying temps starting Fri into early Sat.

* Still monitoring low pressure which may bring accumulating snow
  and/or a wintry mix of precip types to Southern New England Sat
  night or into Sun, but the storm's track and strength are both
  uncertain.

* Another shot of modified-Arctic air and blustery winds for early
  next week.

Details:

Thursday:

Closed 500 mb low and its associated reservoir of modified-Arctic
air will entrench itself into Southern New England on Thurs.
Tightening NWly pressure gradient combined with a deepening mixed
layer supporting enhanced NW wind gusts will make for a windy and
very cold day. Wind gusts at top of the mixed layer are progged
around 45 to 50 kt, and efficient mixing should allow for gusts to
near-Advisory levels (35 to 45 mph). The bigger impact though is
that it will lead to falling temperatures and biting wind chills
through the afternoon; expect mid-morning highs then temps fall
though the teens to mid 20s by early evening. By early evening, wind
chills run in the single digits above zero in the terrain to the
mid/upper teens above zero for the remainder of Southern New
England, including the Cape and Islands. Because the NW winds stay
up for the entire evening under a continued tight NW pressure
gradient, nighttime lows may only fall into the teens above zero,
but wind chills in the 5 above to 5 to 10 below zero range by
sunrise Fri.

Friday:

Frigid start, although we enter into a warm advection pattern
starting Fri; while temps are still below normal, easing winds will
help take the edge off the wind chill. Full sun should allow highs
in the 20s to around freezing in/around the terrain and in the low
to mid 30s for lower elevations and the coasts. Dry weather for the
evening despite a modest increase in clouds, so some radiational
cooling likely to be offset by the warmer profiles (925 mb temps
warming to around -4 to -6C) and the cloud cover for lows in the mid
teens to lower to mid 20s.

The Weekend:

Increasing cloud cover on Sat but generally dry during the daytime
hours aside from a spot, non-impactful snow shower underneath the
cloud cover, with highs in the 30s, to near 40 along the south
coast.

Still monitoring developments regarding a potential storm system
that could threaten Southern New England later Sat night and/or
Sunday, as active northern stream energy pattern continues to favor
Clipper type systems. Besides the usual timing and storm track
uncertainties at this time range, global models still show a
disparity of potential outcomes due to differences in phasing
between a closed low over central Canadian Prairies and a weak vort
max coming around the northern Rockies/central Plains/upper Midwest.
These outcomes range from not much at all as phasing between the two
streams occurs too late/offshore (e.g. GFS/its ensemble) to
stronger/earlier phasing between the two energy streams (e.g.
ECMWF/Canadian camp) leading to a more robust low pressure which
treks somewhere ranging from interior northern New England and/or as
far south as the CT-RI-MA I-95 corridor. Depending on the exact
track...the international model solutions could favor an
accumulating snow for parts of or much of Southern New England
Sunday, with better chance for interior Southern New England,
although a more interior storm track would introduce more wintry mix
(PL/FZRA) or rain into the mix. Thus as mentioned, quite a few
uncertainties that still need to be ironed out, but these are
details we'll be keeping tabs on as we move through the workweek and
it is too early to lock into any one outcome as yet.

Monday and Tuesday:

System exits early on Monday which brings decreased cloudiness, but
with it comes another dump of colder, modified-Arctic air and
blustery conditions.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

00Z TAF Update...

VFR. Light southwest winds

Tonight...High Confidence

Mainly VFR with some MVFR cloud bases right around 3000-4000
feet possible. Low chance for some snow showers between roughly
02-07Z as a weak disturbance moves over the region. Winds
becoming more steady out of the southwest with speeds increasing
to around 10 knots with some 20 knot gusts possible over The
Cape/Islands.

Tomorrow... High Confidence in trends, moderate in timing

VFR likely through 18Z, then MVFR ceilings overspread the region
from west to east with -RA. Not expecting MVFR ceilings to reach
BOS/PVD until 20-22Z time frame. Cape/Islands terminals don't
fall below VFR until after 00Z.

Tomorrow Night... High Confidence

MVFR ceilings reach Cape/Islands between 00-06Z. Conditions
gradually improve back to VFR between 06-12Z as a cold front
sweeps across the region. Winds shift to the west/northwest
behind the front with sustained winds around 15 knots.

KBOS Terminal...Moderate Confidence in TAF.

Low chance for -SN overnight between roughly 03-09Z.

KBDL Terminal...High Confidence in TAF.

Outlook /Thursday through Sunday/...

Wednesday Night: Mainly VFR, with local IFR possible. Windy
with areas of gusts up to 35 kt. Chance RA, slight chance FZRA,
patchy BR.

Thursday through Thursday Night: VFR. Windy with gusts up to
35 kt.

Friday: VFR. Windy with local gusts up to 30 kt.

Friday Night through Saturday: VFR. Breezy. Slight chance SN.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Tonight through Wednesday night...High confidence.

Gale Watch upgraded to gale warning for tonight and tomorrow as
a LLJ allows for SW wind gusts of 35 knots to develop over the
coastal waters. Showers move over the coastal waters tomorrow
evening and tomorrow night. Gale force winds mainly from the
southwest through Thursday morning.

Outlook /Thursday through Sunday/...

Wednesday Night: Low risk for gale force winds with gusts up to
35 kt. Rough seas up to 12 ft. Chance of rain, patchy fog.

Thursday: Moderate risk for gale force winds with gusts up to
35 kt. Areas of rough seas. Slight chance of rain.

Thursday Night: Moderate risk for gale force winds with gusts
up to 40 kt. Areas of rough seas. Slight chance of snow.

Friday: Strong winds with gusts up to 35 kt. Areas of rough
seas.

Friday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Local rough seas. Slight chance of rain.

Saturday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Local rough seas. Chance of rain, slight chance of
snow.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 10 PM this evening to 6 AM EST
     Thursday for ANZ230-236.
     Gale Warning from 1 AM Wednesday to 6 AM EST Thursday for
     ANZ231>235-237-250-251-254>256.

&&

SYNOPSIS...Frank/RM
NEAR TERM...RM
SHORT TERM...RM
LONG TERM...Loconto
AVIATION...Loconto/FT
MARINE...Loconto/RM

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 1:05 PM ESTWind AdvisoryBOXBarnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more38 hr

Nearby

Gale Warnings in Massachusetts, 2025Every gale warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.